# SDR AALA202409112650

- Difficulty date: September 1, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT, UNDER DOOR LOWER CUT-OUT SCUFF PLATE, ON FUSELAGE SKIN AT STA 438, RBL 25. REPAIRED SKIN PER SRM 51-10-02.
